Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents



  history
ID: 332747.0, MPI für Gravitationsphysik / Geometric Analysis and Gravitation
A Bernstein result for minimal graphs of controlled growth
Authors:Ecker, Klaus; Huisken, Gerhard
Date of Publication (YYYY-MM-DD):1990
Title of Journal:Journal of Differential Geometry
Journal Abbrev.:JDG
Volume:31
Issue / Number:2
Start Page:397
End Page:400
Review Status:not specified
External Publication Status:published
Document Type:Article
Communicated by:Gerhard Huisken
Affiliations:MPI für Gravitationsphysik/Geometric Analysis and Gravitation
Identifiers:ISSN:0022-040x
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.